Mathematische Annalen

, Volume 274, Issue 3, pp 385–389

On the symmetries of the Fake ℂP2

  • Slawomir Kwasik
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Freedman, M.: The topology of four-dimensional manifolds. J. Diff. Geom.17, 357–453 (1982)Google Scholar
  2. 2.
    Freedman, M., Quinn, F.: Topology of 4-manifolds. Ann. Math. Studies (to appear)Google Scholar
  3. 3.
    Kirby, R., Siebenmann, L.: Foundationals essays on topological manifolds, smoothings and triangulations. Ann. Math. Studies, No. 88. Princeton: Princeton University Press 1977Google Scholar
  4. 4.
    Kwasik, S., Vogel, P.: Asymmetric four-dimensional manifolds. Duke Math. J., to appearGoogle Scholar
  5. 5.
    Lashof, R., Taylor, L.: Smoothing theory and Freedman's work on four manifolds. Proc. Conf. Algebraic Topology Aarhus 1982. Notes Math. Vol. 1051. Berlin, Heidelberg, New York: Springer 1984Google Scholar
  6. 6.
    Miller, H.R., Priddy, S.B., (Eds.): Proc. Northw. Homotopy Conf. Contemporary Mathematics, Vol. 19, American Mathematical Society, 1983Google Scholar
  7. 7.
    Quinn, F.: Ends of maps III: dimensions 4 and 5. J. Differ. Geom.17, 503–521 (1982)Google Scholar
  8. 8.
    Schultz, R.: Proc. Conf. Group Actions on Manifolds. Contemporary Mathematics, Vol. 36, 1983Google Scholar
  9. 9.
    Wall, C.T.C.: Surgery on compact manifolds. London, New York: Academic Press 1970Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Slawomir Kwasik
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations